In a company announcement, GSK Consumer Healthcare is voluntarily recalling two lots of Children's Robitussin® Honey Cough and Chest Congestion DM and one lot of Children's Dimetapp® Cold and Cough, due to the inclusion of incorrect dosing cups.
The recall is limited to three lots, which were distributed nationwide between February 5, 2020 and June 3, 2020. The products are listed below:
Children's Robitussin® Honey Cough and Chest Congestion DM (4oz)
Lots: 02177 (Exp. Jan. 2022)
02178 (Exp. Jan. 2022)
Children's Dimetapp® Cold and Cough (8oz)
Lot: CL8292 (Exp. Sep. 2021)
The company discovered the dosing cups for the Children's Robitussin® Honey product are missing the 5 mL and 10 mL graduations, while the dosing cups for the Children's Dimetapp® product are missing the 10 mL graduation, they said.
According to the announcement, the products are being recalled due to potential risk of accidental overdose if those dispensing the medication don't notice the discrepancies between the dosing cups and the amounts to be administered as directed in the directions.
The company has not received any information regarding adverse events related to the product. However, the announcement included symptoms of product overdose which may include: impaired coordination; brain stimulation causing increase in energy, elevation in blood pressure, heart rate, and respiration; a lack of energy and enthusiasm; severe dizziness or drowsiness; slow heart rate; fainting; psychotic behavior; restlessness; seizure; decreased respiration; nausea; vomiting; constipation; diarrhea; abdominal pain; visual and hearing hallucinations; urinary retention.
Consumers with questions regarding this recall or to report an adverse experience please call 1-800-762-4675, Monday – Friday, 8:00am – 6:00pm EST.
Get your local news delivered to your inbox for FREE each day.Sign up to get all the news as it happens at www.TAPinto.net/enews